Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4837
Title: On a procedure for the simultaneous determination of all zeros of a polynomial
Authors: Simeunovic, D. M.
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: D. M. Simeunovic, “On a procedure for the simultaneous determination of all zeros of a polynomial”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 76-90.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: 
In questo lavoro si considera una procedura d’iterazione per la simultanea determinazione di tutti gli zeri di un polinomio nel caso che essi siano reali e distinti. Si ottengono condizioni sufficienti per la convergenza di una tale procedura.

We consider in this paper an iteration procedure for the simultaneous determination of all zeros of a polynomial in the case when they are real and distinct. The sufficient conditions for the convergence of that procedure are obtained.
Type: Article
URI: http://hdl.handle.net/10077/4837
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:
File Description SizeFormat
SimeunovicRendMat21.pdf2.92 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

605
checked on Sep 20, 2021

Download(s) 50

417
checked on Sep 20, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.